# SDR UALA2012101705940

- Difficulty date: October 17, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 46,570 hours, 12,042 cycles
- Engine: Pwa PW4056
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU LUBE FILTER HAS POPPED DPI.  REPLACED FILTER.  RAN APU LEAK CHECK GOOD.  NOTHING FOUND IN REMOVED FILTER.
